General Letters in Mathematics

Volume 12 - Issue 2

Epsilon-Diskcyclic Operators
Abdallah M. Abu Jahel , As’ad Y. As’ad

DOI: https://doi.org/10.31559/glm2022.12.2.1

New search direction of steepest descent method for solving large linear systems
Ayad Ramadhan Ali , Bayda Ghanim Fathi

DOI: https://doi.org/10.31559/glm2022.12.2.2

A Stochastic Maximum Principle for a Minimization Problem Under Partial Information
Eric.K Tatiagoum

DOI: https://doi.org/10.31559/glm2022.12.2.3

Soft Pre Separation Axioms and Function with Soft Pre Closed Graph
Nehmat K. Ahmed , Alias B. Khalaf

DOI: https://doi.org/10.31559/glm2022.12.2.4

Existence and Ulam stability of solutions for Caputo-Hadamard fractional differential equations
Abduljawad K. Anwar , Shayma Adil Murad

DOI: https://doi.org/10.31559/glm2022.12.2.5

Estimating Regression Coefficients using Bootstrap with application to Covid-19 Data
Rojeen Taha Ahmad , Shelan Saied Ismaeel

DOI: https://doi.org/10.31559/glm2022.12.2.6

Bibliographic Information Email: editorglm@refaad.com DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 152

Please Wait ...